# SDR VNAA202509260006

- Difficulty date: August 14, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 33,221 hours, 25,824 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL BUSHINGS, WEAR ON OUTBOARD FACE OF LUGS R5, R6 OF CENTER HINGE FITTING AT RH AILERON.  WEAR ON OUTBOARD FACE OF LUGS R5, R6 OF CENTER HINGE FITTING AT RH AILERON. WERE REPAIRED PER   REO. 670-57-61-237 REV - -
